EconPapers    
Economics at your fingertips  
 

Bankruptcy prediction: Application of the Taylor's expansion in logistic regression

Erkki K. Laitinen and Teija Laitinen

International Review of Financial Analysis, 2000, vol. 9, issue 4, 327-349

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1057-5219(00)00039-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:finana:v:9:y:2000:i:4:p:327-349

Access Statistics for this article

International Review of Financial Analysis is currently edited by B.M. Lucey

More articles in International Review of Financial Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:finana:v:9:y:2000:i:4:p:327-349